@article{(Open Science Index):https://publications.waset.org/pdf/3855,
	  title     = {On λ− Summable of Orlicz Space of Entire Sequences of Fuzzy Numbers},
	  author    = {N. Subramanian and  U. K. Misra and  M. S. Panda},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper the concept of strongly (λM)p - Ces'aro
summability of a sequence of fuzzy numbers and strongly λM- statistically convergent sequences of fuzzy numbers is introduced.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {3},
	  number    = {7},
	  year      = {2009},
	  pages     = {533 - 537},
	  ee        = {https://publications.waset.org/pdf/3855},
	  url   	= {https://publications.waset.org/vol/31},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 31, 2009},
	}